MAUDE Adverse Event Report: ORTHALIGN, INC. LANTERN SURGIAL ASSISTANT; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. LANTERN SURGIAL ASSISTANT; SURGICAL NAVIGATION SYSTEM
Model Number 405204
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tibia measurements looked great, but was unable to get flexion numbers for the femur.Case was completed using the orthalign reference sensor for the tibia and standard instrumentation for the femur.
 
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by inaccurate measurement.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation was completed by an orthalign engineer.The complaint was confirmed and the issue was able to be replicated.The root cause was deteremined to be the user failing to adequately pin the microblock for neutral alignment per the surgical technique guide.Orthingalign will continue to monitor this issue.No further action is necessary at this time.

Brand Name
LANTERN SURGIAL ASSISTANT
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key19702853
Report Number3007521480-2024-00010
Device Sequence Number7785458
Product Code OLO
UDI-Device Identifier00810832031451
UDI-Public00810832031451
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405204
Device Catalogue Number405204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown